VOL. 2 · NO. 3 | 1951
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 2 (3), (1951)
No abstract available
Articles
Akira Ichinohe
Tohoku Math. J. (2) 2 (3), 193-204, (1951) DOI: 10.2748/tmj/1178245585
KEYWORDS: 14.0X
No abstract available
Yosio Mutô
Tohoku Math. J. (2) 2 (3), 205-213, (1951) DOI: 10.2748/tmj/1178245586
KEYWORDS: 14.0X
No abstract available
Syun-ichi Tachibana
Tohoku Math. J. (2) 2 (3), 214-219, (1951) DOI: 10.2748/tmj/1178245587
KEYWORDS: 53.0X
No abstract available
Tominosuke Ôtsuki
Tohoku Math. J. (2) 2 (3), 220-274, (1951) DOI: 10.2748/tmj/1178245588
KEYWORDS: 53.0X
No abstract available
Minoru Kurita
Tohoku Math. J. (2) 2 (3), 275-285, (1951) DOI: 10.2748/tmj/1178245589
KEYWORDS: 14.0X
No abstract available
Hiroshi Miyazaki
Tohoku Math. J. (2) 2 (3), 286-291, (1951) DOI: 10.2748/tmj/1178245590
KEYWORDS: 48.0X
No abstract available
Hisaharu Umegaki
Tohoku Math. J. (2) 2 (3), 292-298, (1951) DOI: 10.2748/tmj/1178245591
KEYWORDS: 56.0X
No abstract available
Back Matter
Tohoku Math. J. (2) 2 (3), (1951)
No abstract available
Back to Top